Ghent University Academic Bibliography

Advanced

Reversible visual deficit and corpus callosum lesions due to metronidazole toxicity

Jan De Bleecker UGent, Bart Leroy UGent and Veronique I Meire (2005) EUROPEAN NEUROLOGY. 53(2). p.93-95
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
ABNORMALITIES, INDUCED ENCEPHALOPATHY
journal title
EUROPEAN NEUROLOGY
Eur. Neurol.
volume
53
issue
2
pages
93 - 95
Web of Science type
Article
Web of Science id
000229430800013
JCR category
CLINICAL NEUROLOGY
JCR impact factor
1.056 (2005)
JCR rank
105/147 (2005)
JCR quartile
3 (2005)
ISSN
0014-3022
DOI
10.1159/000085506
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
350193
handle
http://hdl.handle.net/1854/LU-350193
date created
2005-06-15 16:46:00
date last changed
2016-12-19 15:44:02
@article{350193,
  author       = {De Bleecker, Jan and Leroy, Bart and Meire, Veronique I},
  issn         = {0014-3022},
  journal      = {EUROPEAN NEUROLOGY},
  keyword      = {ABNORMALITIES,INDUCED ENCEPHALOPATHY},
  language     = {eng},
  number       = {2},
  pages        = {93--95},
  title        = {Reversible visual deficit and corpus callosum lesions due to metronidazole toxicity},
  url          = {http://dx.doi.org/10.1159/000085506},
  volume       = {53},
  year         = {2005},
}

Chicago
De Bleecker, Jan, Bart Leroy, and Veronique I Meire. 2005. “Reversible Visual Deficit and Corpus Callosum Lesions Due to Metronidazole Toxicity.” European Neurology 53 (2): 93–95.
APA
De Bleecker, J., Leroy, B., & Meire, V. I. (2005). Reversible visual deficit and corpus callosum lesions due to metronidazole toxicity. EUROPEAN NEUROLOGY, 53(2), 93–95.
Vancouver
1.
De Bleecker J, Leroy B, Meire VI. Reversible visual deficit and corpus callosum lesions due to metronidazole toxicity. EUROPEAN NEUROLOGY. 2005;53(2):93–5.
MLA
De Bleecker, Jan, Bart Leroy, and Veronique I Meire. “Reversible Visual Deficit and Corpus Callosum Lesions Due to Metronidazole Toxicity.” EUROPEAN NEUROLOGY 53.2 (2005): 93–95. Print.